# SDR NACA2022061700001

- Difficulty date: June 17, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,693 hours, 14,257 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENGINE HPSO EICAS 50 MINUTES PRIOR TO ETP. RIGHT ENGINE HPSOV DEFERRED PER MEL 36-11-02-02 CAT C @ 06172022 0723Z. MAINTENANCE PROCEDURES COMPLIED WITH, AC REMAINS ETOPS 180.
